Jump to content
Estman

Estman: Reducing Anafranil, withdrawal symptoms

Recommended Posts

Altostrata

It sounds like you're taking too much Anafranil each day. In a few weeks, I would start reducing the morning dose.

Share this post


Link to post
Estman
58 minutes ago, Altostrata said:

It sounds like you're taking too much Anafranil each day. In a few weeks, I would start reducing the morning dose.

Yes, I would already like to reduce.
But right now, you are definitely right to stay on the same dose for a few weeks
I expect it to stabilize enough in the meantime
I would like to add that I forgot to mention agitation
Never when I gave up Cymbalta was a great anxiety but don't remember that agitation
I first noticed this when I gave up Amitriptyline (January 2019)
I have had the same with Anafranil
If I reduce or make any changes,  are a big agitation
As for the moment, there can be no peace
This is usually within 2 weeks.
It seems to be very characteristic of a tricyclic drug

Share this post


Link to post
Altostrata
7 hours ago, Estman said:

I would like to add that I forgot to mention agitation

 

Is this what happened when you reduced the dose by 1mg recently?

 

Be sure to take the same dosages at the same times each day.

Share this post


Link to post
Estman
2 hours ago, Altostrata said:

 

Is this what happened when you reduced the dose by 1mg recently?

 

Be sure to take the same dosages at the same times each day.

 

Yes, agitation also occurred during the 1mm reduction
Started later than usual, with anxiety 7-8 days after reduction.
This is reflected in the fact that I am constantly trying to family
  describe my anxiety and restlessness
Today,I woke up in the morning with a lot of drowsiness.
For some reason it was also in the afternoon and I had to sleep for an hour
Later, after waking up and into the evening, there was apathy, lack of interest and depression (currently the most disturbing symptom).
Probably another wave that has not passed
There is still little will to do

Yes, I take doses at certain times

Share this post


Link to post
Altostrata

If your family doesn't understand, I'd stop asking them to understand.

 

As we've discussed before, it's best to keep drug changes to a minimum, make only one drug at a time. I had suggested you change the timing of your drugs. You decided to reduce Anafranil at the same time.

 

You'll have to be patient and hold on, not make any more changes (except to combine the 2 evening doses) until you stabilize. Please note you are still taking a dose of Anafranil in the morning. It has always been unnecessary to split the dosing. You may still feel effects from your morning dose. After you stabilize, from these recent changes, the intention is to reduce and perhaps eliminate your morning dose.

 

We don't have to see every up and down in your mood every day. That's normal. Please keep taking your doses on schedule and let us know if there are significant changes in your daily symptom pattern.

Share this post


Link to post
Estman
On 6/27/2020 at 9:57 PM, Altostrata said:

If your family doesn't understand, I'd stop asking them to understand.

 

As we've discussed before, it's best to keep drug changes to a minimum, make only one drug at a time. I had suggested you change the timing of your drugs. You decided to reduce Anafranil at the same time.

 

You'll have to be patient and hold on, not make any more changes (except to combine the 2 evening doses) until you stabilize. Please note you are still taking a dose of Anafranil in the morning. It has always been unnecessary to split the dosing. You may still feel effects from your morning dose. After you stabilize, from these recent changes, the intention is to reduce and perhaps eliminate your morning dose.

 

We don't have to see every up and down in your mood every day. That's normal. Please keep taking your doses on schedule and let us know if there are significant changes in your daily symptom pattern.

I have noticed that every day around 3 pm I feel tired and bad.
No matter how much I acted
I take 14mg in the morning at 8 and then 20mg in the evening
Other times it has been stable
Is it somehow related to drug metabolism, half-life?
Or is it the body's old habit of getting drug in the afternoon?
In general, Anafranil seems bad to me, there are many side effects after taking the dose and changes.

Share this post


Link to post
Altostrata
2 hours ago, Estman said:

Is it somehow related to drug metabolism, half-life?

 

Probably. This sounds like it goes away soon. Don't make any more changes, let the new schedule settle down.

Share this post


Link to post

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy